# SDR SWIA202157767

- Difficulty date: February 19, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AROUND MULTIPLE NUTPLATE HOLES UNDER FAIRING 191AB ON PANEL ATTACH FRAME.     (C-CHECK RO 4/22/2021)    REMOVED CORROSION FROM FROM PLATE JOINT SPLICE ATTACHED TO FRAME PER CRJ 700 SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS PER  CRJ 700 SRM 53-82-55-101-001-A01, REMOVED AND REPLACED PLACE SPLICE JOINT PN SH670-39054-3 PO# T-58783, PER CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01 AND DWG SH670-39050 REV G , RESTORE FINISH PER TR51-0068 SRM 51-21-16-001-001-A01.
